Financial constraints, the distribution of wealth and international trade

Amissah, E. ORCID: 0000-0002-2665-2264, Bougheas, S. and Falvey, R., 2011. Financial constraints, the distribution of wealth and international trade. The World Economy, 34 (5), pp. 707-724. ISSN 0378-5920

Full text not available from this repository.
Item Type: Journal article
Publication Title: The World Economy
Creators: Amissah, E., Bougheas, S. and Falvey, R.
Publisher: Wiley-Blackwell
Date: May 2011
Volume: 34
Number: 5
ISSN: 0378-5920
Identifiers:
NumberType
10.1111/j.1467-9701.2011.01349.xDOI
Divisions: Schools > Nottingham Business School
Depositing User: Jonathan Gallacher
Date Added: 06 Jan 2017 09:02
Last Modified: 03 Oct 2017 11:15
URI: http://irep.ntu.ac.uk/id/eprint/29581

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year